Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What do rashes on the face indicate?

Hi, I started having a rash on my face kind of like hives about a week ago and then it went away. But it came right back and it s getting worse and spreading to my neck. It s welted like hives, itches and sometimes comes up like little pimples but they go away within a couple hours. But my face is constantly itching I m getting big hard pimples on my eyebrows and I don t get acne. It s just become very uncomfortable constantly with itching and tender to touch like sunburn.
Asked On : Thu, 18 Jan 2018
Answers:  1 Views:  2
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello! Welcome to HealthcareMagic!

It seems like an allergic reaction due to certain allergen. Some advice that I can give you are:

1) Use antihistamines like Cetirizine 10 mg, once a day.
2) Use prescribed corticosteroids daily.
3) Use local ointment like Calamine lotion.

Hope this clarifies your concerns. Thank you for the query.

Take care

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
Answered: Thu, 8 Feb 2018
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor